# SDR GLBA20110913001

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 31,559 hours, 39,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR SQUEALS IN FLIGHT. MX RESECURED THE DOOR SEAL IAW BMM 52-10-04.
